# SDR DALA2019080604590

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 77,003 hours, 57,313 cycles
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO DEPARTURE FOR ENGINE FAILURE. CREW REPORTED AT 3800' HEARD A COMPRESSOR STALL AND RIGHT ENGINE PARAMETERS ROLLED BACK AND EGT CLIMBED. FOLLOWED THE QRH AND SHUT DOWN THE RIGHT ENGINE. EMERGENCY DECLARED. MAINTENANCE FOUND TURBINE DAMAGE AND THE RIGHT ENGINE WAS REPLACED.
